# SDR DL777050735

- Difficulty date: November 12, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 25,039 hours, 4,323 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Insulation
- Part number: 315W501083
- Condition: Damaged
- Location: Nr 1 & 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER INSULATION BLANKETS WERE FOUND DAMAGED.  INSPECTED AND REPAIRED PER ER/A 451632-14AD REF AD 2005-07-24.
